# SDR SWAA2022030426415

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD CORNER SCUFF PLATE IS CRACKED. / RECIEVED NEW FWD ENTRY DOOR FWD CORNER/SUFF PLATE. NEW SCUFF PLATE WILL BE INSTALLED ON CUSTOMER CARD 725-025-00-01Y
